# SDR DXTA200802083212

- Difficulty date: August 2, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 6,353 hours, 3,782 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLAPS FAIL ON ENGINE START.  TROUBLESHOT, FOUND BITE INDICATOR 8 ON FLAP CONTROLLER.  RESET BITE AND RAN FLAPS THROUGH MULTIPLE TIMES.  RAN BOTH ENGINES.  INSTALLED FLAP BREAKOUT BOX AND CHECKED ITEMS CALLED OUT IN MFG EXPERT SYS AND MM.  NO FAULTS FOUND.  SYS OPS CHECKS GOOD IAW MANUAL.  PRE MCC NO HISTORY IAW MM 27-50-00.
